# SDR UIEA2018121202824

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,572 hours, 14,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: P904000091
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR INOP AT MID LT LAV. LAV LOCKED. REMOVED AND REPLACED DETECTOR AT MID LT LAV IAW AMM 26-13-01. OPS CHECK OK.
